A few remarks on “On certain Vandermonde determinants whose variables separate"
| Title | A few remarks on “On certain Vandermonde determinants whose variables separate" |
| Publication Type | Journal Article |
| Year of Publication | 2015 |
| Authors | Camargo, A, De Marchi, S |
| Journal | Dolomites Research Notes on Approximation |
| Volume | 8 |
| Issue | 1 |
| Pagination | 1–11 |
| Date Published | 09/2015 |
| Publisher | Padova University Press |
| Place Published | Padova, IT |
| ISSN Number | 2035-6803 |
| URL | http://drna.padovauniversitypress.it/2015/1/1 |
| DOI | 10.14658/pupj-drna-2015-1-1 |
Paper: